# SDR AALA20180316002

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 25,249 hours, 10,005 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LEFT LOWER HORIZONTAL STABILIZER SKIN AT APPROXIMATELY HSS 92.70 AND 17 INCHES AFT OF FRONT SPAR.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.  AIRCRAFT WAS GROUNDED.
